# SDR UALA2011060802800

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 47,636 hours, 17,779 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS SCRAPE ON FUSELAGE UNDER AFT CARGO PIT DOOR.  SAMC TEXT: DENT MEASURES .25 BY .25 AND IS .03125 DEEP.  THE DENT IS 6.5 INCHES FROM THE DOOR CUT OUT AND 1.750 INCHES FROM A SKIN LAP.  AREA LOWER OF FWD CARGO DOOR.  BLENDED AREA SKIN REF SRM.  WITININ LIMITS PG 101, AREA A.  AREA WAS A GOUGE NOT A DENT. 2 INCHES LENGTH DEPTH .010.  PRIMERED AREA WILL NEED PAINT.
